# SDR FDEA202305110850

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 95,225 hours, 22,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA7158503
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT DOOR CUT OUT FORWARD DOOR JAMB STATION 1704 ,   LONGERON 40 RIGHT TO LONGERON 42 RIGHT DOUBLER REPAIR FOUND WITH EDGE CHAFE.  LOWER CENTER CARGO COMPARTMENT DOOR CUT OUT FORWARD DOOR JAMB AT   APPROXIMATELY STATION 1708 LONGERON 40 RIGHT TO LONGERON 42 RIGHT DOUBLER REPAIR   WITH CHAFE EDGE, REPAIR CARRIED OUT AS PER EA# 1-5330-T0302981 REVISION B PART 6, TITLE:   FUSELAGE - PLATES & SKINS - EO 1-5100 -7-5001 - CENTER CARGO DOOR FWD JAMB REPAIR -   SRM 53-00-15 REPAIR 8, FIGURE 202. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
